# SDR SWIA202159009

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG /NLG PROXIMITY SENSOR HEALTH CHECKS, THE NLG DOOR RODS WERE DISCONNECTED AT THE DOORS AND PERFORMED GEAR SWINGS, LH NLG DOOR ROD DAMAGED RBL 7.50 STIFFENER P/N CC670-34166-4     (C-CHECK RO 6/22/2021)    COMPLIED WITH NDT AND VERIFIED CRACK. PERFORMED DAMAGE CUT AND INSTALLED REPAIR PARTS. PER REO 690-53-11-1326 REV -- DATED 2021-05-22. COMPLIED WITH TASK CARD 51-900-1002-SKY AND NO LEAKS NOTED.
